# SDR 20000510SH005

- Difficulty date: April 5, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N1275N
- Make and model: Cessna 208B
- Aircraft serial: 208B0756
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388019
- Condition: Cut
- Location: Engine Oil
- Part time: 161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, THE PILOT NOTED EXCESSIVE OIL ON THE LOWER COWL AND DOWN THE LEFT SIDE OF THE AIRCRAFT.  UPON FURTHER INSPECTION, DETERMINED A NR 2 BEARING OIL SCAVENGETUBE COUPLING O-RING LOCATED AT C-FLANGE WAS LEAKING.  UPON REMOVAL OF THE O-RING, IT WAS FOUND TO BE 75 PERCENT CUT IN HALF.  THE O-RING WAS REPLACED.  (X)
